RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 12, Pages 36–45 (Mi ivm9184)  

This article is cited in 1 scientific paper (total in 1 paper)

To numerical solving integral equations of the third kind with singularities in a kernel

N. S. Gabbasova, Z. Kh. Galimovab

a Naberezhnye Chelny Instirute of Kazan (Volga Region) Federal University, 68/19 Mira Ave., Naberezhnye Chelny, 423810 Russia
b Naberezhnye Chelny Branch of Kazan Institute of Economics, Management and Law, 53/02 Vakhitov Ave., Naberezhnye Chelny, 423815 Russia

Abstract: In this paper we study linear integral equation of the third kind with fixed singularities in a kernel. For the approximate solution of these equations in the space of generalized functions we propose and substantiate special generalized methods.

Keywords: integral equation of the third kind, space of the generalized functions, approximate solution, subdomains method, theoretical substantiation.

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:12, 28–35

Bibliographic databases:

UDC: 519.642
Received: 02.04.2015

Citation: N. S. Gabbasov, Z. Kh. Galimova, “To numerical solving integral equations of the third kind with singularities in a kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 12, 36–45; Russian Math. (Iz. VUZ), 60:12 (2016), 28–35

Citation in format AMSBIB
\Bibitem{GabGal16}
\by N.~S.~Gabbasov, Z.~Kh.~Galimova
\paper To numerical solving integral equations of the third kind with singularities in a~kernel
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 12
\pages 36--45
\mathnet{http://mi.mathnet.ru/ivm9184}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 12
\pages 28--35
\crossref{https://doi.org/10.3103/S1066369X16120057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409309100005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997497974}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9184
  • http://mi.mathnet.ru/eng/ivm/y2016/i12/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Gabbasov, Z. Kh. Galimova, “Special version of collocation method for integral equations of the third kind with fixed singulariries in a kernel”, Russian Math. (Iz. VUZ), 62:5 (2018), 16–22  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:86
    Full text:14
    References:9
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021